ON OPTIMAL-CONTROL OF MULTIPHASE POROUS FLOW IN AN OIL BED

被引:2
作者
BIRNOVSKII, GA
机构
来源
USSR COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS | 1988年 / 28卷 / 03期
关键词
D O I
10.1016/0041-5553(88)90194-2
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:156 / 163
页数:8
相关论文
共 10 条
[1]  
Charnyi I. A., 1963, UNDERGROUND HYDRO GA
[2]  
Fedorenko R. P., 1978, APPROXIMATE SOLUTION
[3]  
FEDORENKO RP, 1982, ZH VYCHISL MAT MAT F, V22, P1331
[4]  
FEDORENKO RP, 1985, ZH VYCHISL MAT MAT P, V25, P860
[5]  
GOLSHTEIN EG, 1966, NEW TRENDS LINEAR PR
[6]  
GRAIFER VI, 1978, FORWARD PLANNING FLU
[7]  
Rozhdestvenskii B.I., 1968, SYSTEMS QUASILINEAR
[8]  
SHALIMOV BV, 1972, IZV AKAD NAUK SSSR M, V1, P39
[9]  
SHALIMOV BV, 1975, IZV AKAD NAUK SSSR M, V6, P59
[10]  
VAKHITOV GG, 1976, THEORETICAL BASES ME, P57